# SDR CA030312008

- Difficulty date: February 14, 2003
- Submitted: March 25, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 600911787
- Condition: Failed
- Location: Aileron
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AILERON CONTROL JAM.  ACTION QRH ESTABLISHED THAT PILOT SIDE WAS  OPERATING CHANNEL. CONTROL ON CO-PILOT AILERON, FULL CONTROL FOR AILERON UP. AILERON MOTION FROM APPROX NEUTRAL AND DOWN NON EXISTENT. CONTROL ON CAPTAIN SIDE WAS FULL AND FREE. FOUND RT AILERON QUADRANT AT RT WHEEL WELL, LOWER CONTROL CABLE GUARD PIN LOW CLEARANCE WITH QUADRANT. DAMAGE AT TIP OF THAT GUARD PIN, WHICH WAS MISORIENTED, WAS STOPPING THE MOTION WHEN TRYING TO MOVE AILERON DOWN. NEW GUARD PIN INSTALLED IAW DWG 600-91014 AND BAPS 164-001. NO DAMAGE WAS FOUND AND INTEGRITY OF AILERON CONTROL SYS WAS CARRIED OUT ON THE RT SIDE, EVERYTHING CHECKED SERVICEABLE. AIRCRAFT WAS RELEASE FOR FLIGHT. NO FURTHER ACTION REQUIRED.
